Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/44130

Cramér type moderate deviations for Studentized U-statistics

Authors Lai, Tze Leng
Shao, Qi-Man View this author's profile
(Wang, Qiying
Issue Date 2011
Source ESAIM-PROBABILITY AND STATISTICS , v. 15, 2011, p. 168-179
Summary Let T-n be a Studentized U-statistic. It is proved that a Cramer type moderate deviation P(T-n >= x)/(1 - Phi(x)) -> 1 holds uniformly in x is an element of [0, o(n(1/6))) when the kernel satisfies some regular conditions.
Subjects
ISSN 1292-8100
Language English
Format Article
Access View full-text via DOI
View full-text via Scopus
View full-text via Scopus
View full-text via Web of Science
Find@HKUST